# SDR VTZA98157

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi Display
- Part number: 7003110901
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/LGA - FLT 6500 - DURING CRUISE AT 0645 HOURS ON 4-9-98, AIRCRAFT MADE AN UNSCHEUDLED LANDING AT IAD DUE TO LT FHSI SCREEN WENT BLANK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EHSI SCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
